# SDR VNAA2020033111103

- Difficulty date: March 28, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15342
- Aircraft time: 12,931 hours, 11,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 121940
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H SIDE BELOW AFT EMERGENCY EXIT DOOR EMERGENCY LIGHT INOP - R/R EMERGENCY #3 BATTERY
